American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11L20) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] Matthew P. Young. Low-lying zeros of families of elliptic curves. J. Amer. Math. Soc. 19 (2006) 205-250. MR 2169047.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Angel V. Kumchev. On the Waring--Goldbach problem for seventh powers. Proc. Amer. Math. Soc. 133 (2005) 2927-2937. MR 2159771.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Hedi Daboussi and Joël Rivat. Explicit upper bounds for exponential sums over primes. Math. Comp. 70 (2001) 431-447. MR 1803131.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] M. A. Wodzak. Primes in arithmetic progression and uniform distribution . Proc. Amer. Math. Soc. 122 (1994) 313-315. MR 1233985.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] P. D. T. A. Elliott. Additive functions on shifted primes . Bull. Amer. Math. Soc. 27 (1992) 273-278. MR 1155279.
Abstract, references, and article information   
View Article: PDF

[6] Antal Balog and Alberto Perelli. Exponential sums over primes in an arithmetic progression . Proc. Amer. Math. Soc. 93 (1985) 578-582. MR 776182.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 6 of 6 found      Go to page: 1